# SDR YENA20161017926

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 47,464 hours, 16,700 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Part serial: SA0804950
- Condition: Leaking
- Location: Mlg
- Part time: 28,088 hours, 9,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LANDING GEAR LGCIU NR 1 FAULT AFTER TAKEOFF. CREW RETURNED TO DEPARTURE FOR TROUBLESHOOTING.  DURING TROUBLESHOOTING, FOUND LANDING GEAR SELECTOR VALVE ASSEMBLY LEAKING HYDRAULIC FLUID. R & R LANDING GEAR SELECTOR VALVE IAW AMM 32-31-12.
